Please use this identifier to cite or link to this item:
Title: Existence, blow-up, and exponential decay estimates for a system of nonlinear wave equations with nonlinear boundary conditions
Authors: Le, Thi Phuong Ngoc
Nguyen, Thanh Long
Keywords: system of nonlinear equations;Faedo–Galerkin method;local existence;exponential decay
Issue Date: 2014
Publisher: H. : ĐHQGHN
Abstract: This paper is devoted to the study of a system of nonlinear equations with nonlinear boundary conditions. First, on the basis of the Faedo–Galerkin method and standard arguments of density corresponding to the regularity of initial conditions, we establish two local existence theorems of weak solutions. Next, we prove that any weak solutions with negative initial energy will blow up in finite time. Finally, the exponential decay property of the global solution via the construction of a suitable Lyapunov functional is presented.
Description: MATHEMATICAL METHODS IN THE APPLIED SCIENCES Volume: 37 Issue: 4 Pages: 464-487 Published: MAR 15 2014
Appears in Collections:Bài báo của ĐHQGHN trong Web of Science

Files in This Item:

  • File : TNS05406.pdf
  • Description : 
  • Size : 336.21 kB
  • Format : Adobe PDF

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.